# SDR UALA2013050903264

- Difficulty date: May 8, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,987 hours, 20,053 cycles
- Engine: Iae V2522A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 759D000002
- Part serial: 127
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 PACK OUTLET TEMPERATURE INDICATION INOPERATIVE ON BLEED SYSTEM ECAM PAGES.  SWAPPED PACK CONTROLLERS 1 & 2 FOR TROUBLESHOOTING AND PROBLEM MOVED, RETURNED TO ORIGINAL CONFIG REF MM 21-61-34.  PACK OPERATION IS NORMAL ONLY INDICATION ISSUE.  REPLACED NR 1 PACK CONTROLLER PER MM.
